MathSciNet Relay Station
MathSciNet bibliographic data
MR958063 (89g:42022) 42A85 (45E10)
Doss, Raouf An elementary proof of Titchmarsh's convolution theorem. Proc. Amer. Math. Soc. 104 (1988), no. 1, 181–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement